# SDR YYFA201000021

- Difficulty date: July 15, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 39,651 hours, 27,813 cycles
- Engine: Pwa JT8D1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, F/A REPORTED SMOKE IN THE AFT CABIN.  RETURNING TO DEPARTURE UPON LANDING THE ACFT WEIGHTED 150,000 LBS MAKING IT AN OVERWEIGHT LANDING.
